# SDR 2010FA0001187

- Difficulty date: November 3, 2010
- Submitted: November 19, 2010
- Operation: General aviation
- Aircraft: N168CB
- Make and model: Cessna 172S
- Aircraft serial: 172S9119
- Engine: Lyc IO360L2A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 1U14901515
- Part serial: T92573Q
- Condition: Failed
- Location: Attitude
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED O/H ATTITUDE GYRO, PN 1U14901515 OR S3326-2RX, SN T92573Q.  UNDER W/O 0358583, DATED 09/23/10.  GYRO FLAG RETRACTED AND SPUN UP BUT GYRO WOULD NOT ERECT.  INSTALLED O/H GYRO PN S3326-2RX, SN T91155Q, O/H UNDER W/O 0358831 DATED 09/23/2010.  OPS AND LEAK CHECK SATISFACTORY.
